Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Reducing subspaces of weighted shift operators


Authors: Michael Stessin and Kehe Zhu
Journal: Proc. Amer. Math. Soc. 130 (2002), 2631-2639
MSC (2000): Primary 47B37, 47A15
Published electronically: February 12, 2002
MathSciNet review: 1900871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete description of the reducing subspaces of weighted unilateral shift operators of finite multiplicity is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B37, 47A15

Retrieve articles in all journals with MSC (2000): 47B37, 47A15


Additional Information

Michael Stessin
Affiliation: Department of Mathematics, State University of New York, Albany, New York 12222
Email: stessin@math.albany.edu

Kehe Zhu
Affiliation: Department of Mathematics, State University of New York, Albany, New York 12222
Email: kzhu@math.albany.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06382-7
PII: S 0002-9939(02)06382-7
Received by editor(s): February 6, 2001
Received by editor(s) in revised form: April 1, 2001
Published electronically: February 12, 2002
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2002 American Mathematical Society